Kentucky, 2012

Damaging Winds in Kentucky, July 27, 2012

July 27, 2012 · NWS JKL · 22 events in 9 counties and zones

Yet another round of severe weather struck eastern Kentucky during the evening hours of July 27th as a line of thunderstorms dropped southeastward across the area. Wind damage was concentrated over northeast Kentucky early in the evening, and then another area of wind damage occurred around Lake Cumberland late in the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

Yet another round of severe weather struck eastern Kentucky during the evening hours of July 27th as a line of thunderstorms dropped southeastward across the area. Wind damage was concentrated over northeast Kentucky early in the evening, and then another area of wind damage occurred around Lake Cumberland late in the evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Jul 27, 6:33 PM EST, 13 minutes earlier.

Area forecast discussion, Jul 27, 6:33 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
733 PM EDT FRI JUL 27 2012

.UPDATE...
ISSUED AT 734 PM EDT FRI JUL 27 2012

TSTMS MOVING INTO THE BLUEGRASS NOW AHEAD OF THE COLD FRONT WITH A
HISTORY OF WINDS IN EXCESS OF 60 MPH. HAVE RAISED A SVR TSTM WATCH
OVER NERN KY THRU 3 A.M. SATURDAY AND THE CURRENT FFA LOOKS GOOD.
UPDATED PRODUCTS HAVE BEEN ISSUED.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 308 PM EDT FRI JUL 27 2012

HEAVIEST RAIN YESTERDAY AFFECTED THE FAR NORTHERN PART OF THE
FORECAST AREA...WHERE LOCALLY CLOSE TO 3 INCHES FELL. AS A RESULT 1
HOUR FLASH FLOOD GUIDANCE IN THIS AREA HAS DROPPED TO NEAR 1 INCH.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MAINLY
AFFECT THE NORTH AGAIN THIS EVENING AND TONIGHT. GOES SOUNDER DATA
SHOWS PRECIPITABLE WATER AROUND 1.5 INCHES...WHICH IS THE 75TH
PERCENTILE FOR THIS TIME OF YEAR. THIS IS NOT AS HIGH AS THIS MORNING
WHEN SOUNDER DATA SHOWED AROUND 2 INCHES BUT IT IS STILL OF CONCERN.
THE NAM PW FORECAST SEEMS TO BE HANDLING THIS PRETTY WELL...AND STILL
FEEL UP TO 2 INCHES OF RAIN COULD FALL WITHIN AN HOUR OR TWO. WILL
CONTINUE WITH FLASH FLOOD WATCH FOR BATH...FLEMING...ROWAN AND
ELLIOTT COUNTIES THROUGH 4 AM SATURDAY.

OTHER CONCERN IS SEVERE WEATHER POTENTIAL. WHILE MID LEVEL DRYING HAS
DECREASED THE OVERALL PRECIPITABLE WATER IT HAS ALSO INCREASED THE
SEVERE THUNDERSTORM WIND GUST POTENTIAL. FAIRLY STRONG SHORT WAVE
TROF APPARENT ON WATER VAPOR IMAGERY WILL SWING THROUGH THE GREAT
LAKES AND OH VALLEY TONIGHT. THIS IN COMBINATION WITH SURFACE COLD
FRONT IS ALREADY RESULTING IN THUNDERSTORM DEVELOPMENT IN CENTRAL
INDIANA. WHILE MOST OF THIS CONVECTION WILL BE MOVING INTO
OH...VISIBLE SATELLITE IS SHOWING BUILDING CU FROM SOUTHERN IL BACK
INTO MO...AND EXPECT THUNDERSTORMS TO DEVELOP FURTHER TO THE SOUTH
LATE THIS AFTERNOON AND EVENING.

EARLY MORNING CONVECTION AND CLOUD HAS REDUCED DESTABILIZATION IN
EASTERN KY SO FAR TODAY...BUT GOES SOUNDER DATA SHOWS DESTABILIZATION
INCREASING ACROSS CENTRAL KY. AS WAS THE CASE YESTERDAY IT APPEARS THE
WINDOW FOR SEVERE WEATHER WILL MAINLY BE LIMITED TO EVENING HOURS.

MODEL CONSENSUS IS TO KEEP A LOW CHANCE OF SHOWERS AND THUNDERSTORMS
IN OUR FAR SOUTHEAST FOR SATURDAY.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 333 PM EDT FRI JUL 27 2012

THE PERIOD WILL BEGIN WITH AN UPPER LEVEL RIDGE RIDGE CENTERED OVER
THE SOUTHERN PLAINS REGION WITH A SHORTWAVE TROUGH ALONG THE EASTERN
SEABOARD. THE CENTER OF THE RIDGE WILL RETROGRADE A BIT TOWARD THE
WEST BY MON INTO TUE AND GENERALLY REMAIN IN PLACE THROUGH THE END OF
THE WEEK. THIS WILL LEAVE THE REGION IN GENERAL NW FLOW ALOFT
BETWEEN THIS RIDGE AND THE MEAN TROUGHING ALONG THE EASTERN
SEABOARD. THE ECMWF AND GFS AND GFS ENSEMBLE ARE IN GENERAL OVERALL
AGREEMENT WITH THIS PATTERN...ALTHOUGH BY THE END OF THE PERIOD...THE
12GFS IS A BIT MORE AMPLIFIED OVERALL AND THE GFS ENSEMBLE MEAN HAS A
LITTLE STRONGER WITH THE RIDGE. PERIODIC DISTURBANCES IN THE NW FLOW
THAT AT TIMES MAY REINFORCE THE MEAN TROUGH NEAR THE EASTERN SEABOARD
FROM TIME TO TIME. AT THE SFC...HIGH PRESSURE WILL DOMINATE TO BEGIN
THE PERIOD WITH THE SFC RIDGE SHIFTING TO THE NORTH AND EAST OF THE
AREA BY MON.

THIS SCENARIO WILL LEAD TO THE THREAT OF GENERALLY DIURNAL CONVECTION.
MCS NOCTURNAL CONVECTION WILL ALSO BE POSSIBLE. CONFIDENCE IN TIMING
OF THE THE GREATEST THREAT OF NOCTURNAL CONVECTION IS NOT THAT HIGH...
ALTHOUGH SOME MODEL RUNS TO POINT TOWARD SOME OF THIS POSSIBLY OCCURRING
ON MON NIGHT. ONE OF THE STRONGER SHORTWAVES IN THE NW FLOW SHOULD
PUSH A COLD FRONT INTO THE OHIO VALLEY REGION AT MIDWEEK WHERE IT MAY
STALL AND BECOME DIFFUSE LATE IN THE PERIOD. SLIGHT CHANCE TO CHANCE
POPS WERE USED FOR MUCH OF THE PERIOD FROM MONDAY ON.

AS FOR TEMPS...MAX TEMPS SHOULD AVERAGE NEAR NORMAL THROUGH THE
PERIOD...WITH THE GREATEST DEPARTURE...SLIGHTLY ABOVE NORMAL...IN
OVERNIGHT LOWS FROM TUE NIGHT ON.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 734 PM EDT FRI JUL 27 2012

TSTMS ASSOCIATED WITH A COLD FRONT MOVING INTO NERN KY AT ISSUANCE
WITH HISTORY OF DAMAGING WINDS IN EXCESS OF 60 MPH. STORMS ARE
EXPECTED TO MOVE SE OVER THE FIRST HALF OF THE NIGHT AND JKL STANDS
THE BEST CHANCE OF SEEING IMPACTS FROM THESE...WITH TEMPO IFR
POSSIBLE THROUGH 04Z. CURRENT THINKING IS THAT STORMS WILL DIMINISH
BY THE TIME THEY WOULD REACH LOZ AND SME...AND WILL ADVERTISE VC
GROUPS THERE THROUGH THE FIRST 6 HRS OF THE PERIOD.

FOG WILL BE A CHALLENGE TONIGHT BUT WILL HEDGE THAT JKL WILL SEE A
PERIOD OF IFR TOWARDS DAWN...IF NOT WORSE...GIVEN THE ANTICIPATED
RAINS. WINDS MAY STAY UP ENOUGH OVERNIGHT TO KEEP THE REMAINING TAF
SITES MIXED AND FREE OF ANY RESTRICTIONS FROM FOG UNLESS THEY SEE
APPRECIABLE RAINS.

THE FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE AREA AFTER 12Z WITH
SOME LINGERING SHOWERS POSSIBLE OVER FAR SERN KY DURING THE MORNING.
OTHERWISE...VFR SHOULD RETURN TO THE TERMINALS AFTER 18Z AND CONTINUE
THROUGH THE REMAINDER OF THE PERIOD.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR KYZ044-051-052-104.

&&

UPDATE...MB
SHORT TERM...SBH
LONG TERM....JP
AVIATION...MB
Hazardous weather outlook, Jul 27, 6:33 PM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
733 PM EDT FRI JUL 27 2012

KYZ044-051-052-104-290245-
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
733 PM EDT FRI JUL 27 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 3 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY TONIGHT AND A FEW STORMS COULD BECOME SEVERE.
THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL LEADING
TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO
THE NATIONAL WEATHER SERVICE IN JACKSON.

KYZ050-058>060-106>109-111-119-290245-
MONTGOMERY-ESTILL-POWELL-MENIFEE-MORGAN-JOHNSON-WOLFE-MAGOFFIN-LEE-
MARTIN-
INCLUDING THE CITIES OF...MOUNT STERLING...IRVINE...STANTON...
FRENCHBURG...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...
BEATTYVILLE...INEZ
733 PM EDT FRI JUL 27 2012

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 3 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT...AND A FEW STORMS COULD BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE NEAR THE WEST VIRGINIA AND VIRGINIA
BORDER ON SATURDAY.

THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO
THE NATIONAL WEATHER SERVICE IN JACKSON.

KYZ068-069-079-080-083>088-110-112>118-120-290245-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
HARLAN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-PIKE-
INCLUDING THE CITIES OF...MOUNT VERNON...MCKEE...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...HARLAN...PRESTONSBURG...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
PIKEVILLE
733 PM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT...AND A FEW STORMS COULD BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE NEAR THE WEST VIRGINIA AND VIRGINIA
BORDER ON SATURDAY.

THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO
THE NATIONAL WEATHER SERVICE IN JACKSON.

SBH/MB

In the hours before

Local storm report, Jul 27, 4:34 PM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
534 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     LEVEE                   37.97N 83.94W
07/26/2012                   MONTGOMERY         KY   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN THE LEVEE COMMUNITY ALONG HWY 11
            AND 646.

0738 PM     TSTM WND DMG     JEFFERSONVILLE          37.97N 83.83W
07/26/2012                   MONTGOMERY         KY   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN ON A HIGH TENSION POWER LINE ALONG
            HWY 460.

&&

ABE
Special weather statement, Jul 27, 6:44 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
744 PM EDT FRI JUL 27 2012

KYZ050-051-059-060-280015-
MENIFEE-MONTGOMERY-POWELL-BATH-
744 PM EDT FRI JUL 27 2012

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 815
PM EDT FRIDAY EVENING...

   NORTHWESTERN MENIFEE...
   MONTGOMERY...
   NORTHWESTERN POWELL AND
   BATH.

AT 744 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHARPSBURG...
OR 13 MILES NORTH OF MOUNT STERLING...MOVING SOUTHEAST AT 45 MPH.

RESIDENTS SHOULD EXPECT GUSTY WINDS UP TO 45 MPH IN THESE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
SATURDAY MORNING FOR EASTERN KENTUCKY.

ABE

The radar

The Jackson,KY radar (KJKL), 105 km away, was scanning. The volume nearest the first event began at 23:46 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Fleming

When
July 27, 6:46 PM EST
Where
Fleming County, 0.88 mi SW of Ewing
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.420, -83.880

Trees were blown down on Elizaville Rd.

Thunderstorm Wind, Fleming

When
July 27, 6:49 PM EST
Where
Fleming County, 0.88 mi NW of Poplar Plains
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.380, -83.680

Trees were blown down on Fleming Rd.

Thunderstorm Wind, Bath

When
July 27, 6:51 PM EST
Where
Bath County, Bethel
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.250, -83.870

Trees were blown down in Bethel.

Thunderstorm Wind, Fleming

When
July 27, 6:51 PM EST
Where
Fleming County, 2.82 mi N of Flemingsburg Arpt
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.470, -83.740

Trees were blown down on Taylor Mill Rd.

Thunderstorm Wind, Bath

When
July 27, 7:00 PM EST
Where
Bath County, 1.48 mi NNW of Kendall Spgs
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.120, -83.790

Trees were blown down on Day Rd.

Thunderstorm Wind, Fleming

When
July 27, 7:00 PM EST
Where
Fleming County, 1.38 mi S of Hillsboro
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.280, -83.650

Trees were blown down on Ringos Mills Rd.

Thunderstorm Wind, Bath

When
July 27, 7:10 PM EST
Where
Bath County, Salt Lick
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.120, -83.620

Trees were blown down in Salt Lick.

Thunderstorm Wind, Rowan

When
July 27, 7:18 PM EST
Where
Rowan County, 0.88 mi NW of Cranston
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.280, -83.440

Trees were blown down on Kentucky 799 north of Morehead.

Thunderstorm Wind, Rowan

When
July 27, 7:18 PM EST
Where
Rowan County, 6 mi N of Morehead
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.267, -83.430

Trees were blown down on Hwy 377.

Thunderstorm Wind, Rowan

When
July 27, 7:21 PM EST
Where
Rowan County, 2.34 mi NNW of Elliottville
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.210, -83.290

Trees were blown down on US 60 near the Rowan and Carter county line.

Thunderstorm Wind, Rowan

When
July 27, 7:23 PM EST
Where
Rowan County, 3.21 mi SSE of Rodburn
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.160, -83.370

Trees were blown down on Dry Creek Rd.

Thunderstorm Wind, Elliott

When
July 27, 7:30 PM EST
Where
Elliott County, 0.88 mi NE of Beartown
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.190, -83.170

A large tree was blown down on Hwy 504 near Gimlet.

Thunderstorm Wind, Morgan

When
July 27, 7:30 PM EST
Where
Morgan County, 3.55 mi WNW of Blaze
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
38.040, -83.390

Trees were blown down on Highways 519 and 1002.

Thunderstorm Wind, Menifee

When
July 27, 7:35 PM EST
Where
Menifee County, 0.54 mi E of Means
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
37.950, -83.760

A tree was blown down on Hwy 460.

Thunderstorm Wind, Morgan

When
July 27, 7:35 PM EST
Where
Morgan County, 0.69 mi N of Licking River
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.940, -83.300

The tops of a pine tree and sycamore tree were broken off.

Thunderstorm Wind, Johnson

When
July 27, 7:58 PM EST
Where
Johnson County, 0.69 mi S of Redbush
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
37.940, -82.950

Trees were blown down on Hwy 469.

Thunderstorm Wind, Johnson

When
July 27, 8:03 PM EST
Where
Johnson County, 0.54 mi W of Flatgap
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
37.930, -82.890

Trees were blown down on Hwy 1092.

Thunderstorm Wind, Johnson

When
July 27, 8:15 PM EST
Where
Johnson County, 0.69 mi S of Staffordsville
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.820, -82.830

Trees were blown down on Little Mud Lick Rd.

Thunderstorm Wind, Pulaski

When
July 27, 10:44 PM EST
Where
Pulaski County, 1.1 mi W of Science Hill
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
37.180, -84.640

Trees were blown down on Hwy 635.

Thunderstorm Wind, Pulaski

When
July 27, 10:57 PM EST
Where
Pulaski County, 0.55 mi W of Shepola
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
37.070, -84.680

Trees were blown down on Hwy 196.

Thunderstorm Wind, Pulaski

When
July 27, 11:05 PM EST
Where
Pulaski County, 0.69 mi N of Bronston
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
36.990, -84.620

A tree was blown down on Denny Lane.

Thunderstorm Wind, Wayne

When
July 27, 11:11 PM EST
Where
Wayne County, 1.66 mi W of Mill Spgs
Measured
55 kt (63 mph) estimated gust
Reported by
State Official
Coordinates
36.930, -84.800

Power lines were blown down near Conley Bottom Resort.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2012Every state in 2012This day in weather historyWarnings in Kentucky, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 389979, 389980, 389981, 389982, 389983, 389984, 389985, 389986, 390000, 389987, 389988, 389989, 389990, 389991, 389992, 389993, 389994, 389995, 389996, 389997, 389998, 389999.